| Model Number |
FR-284 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Trilogy probe attached and worked initially and then few seconds into it the probe was not recognized as attached not allowing matching to work.New probe had to be opened and worked without issue.
Event or Problem Description
Event or Problem Description
Event or Problem Description